# SDR AALA201608059005

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 26,796 hours, 9,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7261VC8
- Condition: Frayed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 22 RIGHT.  MAINTENANCE FOUND EMERGENCY LIGHT HARNESS AT SEAT ROW 22 RIGHT FRAYED AND REPLACED IT IAW COMMON MANUAL 23-33-00.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
